# SDR UPS99828693

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, STA 50, LBL 29 INTERCOSTAL CORROSION INBD LWR SIDE.  REMOVED CORROSION, INTERCOSTAL AND REPLACED WITH NEW INTERCOSTAL.  REMOVED CORROSION FOUND OUT OF LIMITS, FABBED REPAIR DOUBLER, ALODINED AND PRIMED INSTALLED REPAIR DOUBLER.
